# SDR FDEA201101170212

- Difficulty date: January 17, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6518217107
- Condition: Damaged
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE PREVIOUS STRINGER REPAIR AT STR 8L BETWEEN BS 420 AND 440.  CUT OUT DAMAGED AREA IAW SRM 53-10-3 FIG 3, FABRICATED STRINGER SECTION FROM BAC 1498-139 AND REPAIR PLATE 1 (2EA) FROM 2024T3 0.125", PLATE 2 (4EA) FROM 2024T3 0.056",   AND PLATE 3 (4EA) FROM 2024T3 0.071" IAW SRM 53-10-3 FIG 3. INSTALLED STR SECTION AND STR REPAIR IAW SRM 53-10-3 FIG 3 AT STR 8L BETWEEN BS 411 TO BS 429.
